Volume 14 (1971)


1 (April), 2 (August), 3 (December)

Kikuchi, N.;
On Control Problems for Functional-Differential Equations
pp. 1--23.
Hajek, O.;
Representation of Dynamical Systems
pp. 25--34.
Carlson, D. H.;
Extensions of Dynamical Systems via Prolongations
pp. 35--46.
Hino, Y.;
On Stability of the Solution of Some Functional Differential Equations
pp. 47--60.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles